MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE; STAPLE, IMPLANTABLE
Catalog Number TRT10
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unk procedure, proximate reload couldn't fire.No patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/10/2026.D4: batch # 703d20.Investigation summary: the product was returned to ethicon endo-surgery for thorough evaluation, which included visual inspections and functional testing of the returned reload.Visual analysis of the returned sample determined that the trt10 reload was received with a damage on the distal end on the bottom side however, this damage did not have a functional impact on the reload.The reload has the proximal 21 drivers up without staples and the remaining drivers down with staples present.The returned reload had the swing tab in the locked position.In addition, an opened package was received along with the device.The reload swing tab was reset in order to fire the cartridge.The reload was tested for functionality with a test device and fired without any difficulties.The staple line was complete, and the staples meet the staple form release criteria.The event reported was confirmed and it is related to improper use of the reload.It should be noted that the cartridge reload is designed to lockout, as a safety feature, if any staples have been fired from the cartridge reload.In addition, failure to complete the stroke may result in an incomplete staple line.Please reference the instruction for use for more information.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Device history review: a manufacturing record evaluation was performed for the finished device batch number 703d20, and no non-conformances related to the reported complaint condition were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PROXIMATE
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24840865
Report Number3005075853-2026-02749
Device Sequence Number9873973
Product Code GDW
UDI-Device Identifier10705036003236
UDI-Public(01)10705036003236(17)300831(10)747D40
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTRT10
Device Lot Number747D40
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown